# SDR SWIA202161721

- Difficulty date: August 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT WING TO BODY FAIRING 195BB HAS MULTIPLE CORRODED DOME NUTS A/C SIDE (MARKED)     (C-CHECK RO 10/8/2021)    REMOVED AND INSTALLED NEW  AFT WING TO BODY FAIRING NUTPLATES REF CRJ-200-SRM 51-42-06 AND INSTALLED ALTERNATE FASTENERS FOR THE GROUND AIR CONDITIONER SUPPORT PLATE REF  MHIRJ REO 601R-53-61-7714 REV -- DATED 2021-09-10 . COMPLIED WITH 51-900-1003-SKY . PRESSURE CHECKS GOOD AND LEAK CHECK GOOD
